Advil is used as a pain reliever, you could use it if you have a headache, muscle aches, backaches, menstrual pain, minor arthritis and other joint pain,
Advil Naproxen Sodium Pain Reliever/Fever Reducer 200mg 24CT
100 in stock
100 in stock
Advil is used as a pain reliever, you could use it if you have a headache, muscle aches, backaches, menstrual pain, minor arthritis, and other joint pain, or aches and pains from the common cold, nothing’s stronger.
Formulated to Temporarily relieves minor aches and pains due to:
- Menstrual cramps
- The common cold
- Muscular aches
- Minor pain of arthritis
Directions: 12 years of age and older:
- 1 tablet/caplet/gel caplet every 4 to 6 hours while symptoms persist.
- If pain or fever does not respond to 1 tablet/caplet/gel caplet, 2 may be used.
- Do not exceed 6 tablets/caplets/gel caplets in 24 hours unless directed by a doctor.
|Ibuprofen Pain Reliever/ Fever Reducer Tablets, 200 mg|
|Serving Size 1 tablet|
|Amount per Serving %DV|
Active Ingredients: Ibuprofen (NSAID) – 200 mg (Pain reliever/fever reducer)
Inactive Ingredients: Acetylated Monoglycerides, Colloidal Silicon Dioxide, Corn Starch, Croscarmellose Sodium, Methylparaben, Microcrystalline Cellulose, Pharmaceutical Glaze, Pharmaceutical Ink, Povidone, Pregelatinized Starch, Propylparaben, Sodium Benzoate, Sodium Lauryl Sulfate, Stearic Acid, Sucrose, Synthetic Iron Oxide, Titanium Dioxide, White Wax
PRODUCTS OF USA